# SDR UIEA2018012900148

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146U700017
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1643
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER CORRODED AT BS 1643 BETWEEN STRINGERS 1R TO 1L.   REMOVED THE DAMAGED DOUBLER IAW SRM 51-40-02, REV 101, AND  INSTALLED WITH NEW IAW SRM 51-40-02, REV 101. OPS CHECKED GOOD.
